# SDR FDEA201308011737

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 16,067 hours, 2,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1  DOOR HARD TO OPEN.  LUBRICATED DOOR SEAL.  DOOR OPS CHECKED NORMAL AND WITHIN  LIMITS IAW MM 52-11-00-5.
